Doctor insights on:
Is there a withdrawal from verapamil. I was on 120mg ER twice daily. I stopped cold turkey. I was using for migraines but it stopped working for me.
Don't worry: Usually there is no withdrawal. You should be ok but we don't recommend stopping medications without consulting you prescribing doctor. At least they can monitor you and are aware of this.
Verapamil: Intralesional verapamil injections are often used in the office for difficult to manage peyronie's plaques. The therapy requires weekly injections for at least six weeks. Between 25-35% of patients will find some relaxation of their plaques and some straightening of the penis over time. Having said this, is not a great therapeutic option. It is one of the few non-surgical options.See 1 more doctor answer
Grapefruit and Meds: Grapefruit, unfortunately, interferes with the mechanism of many medications. It is not unusual to be told to avoid grapefruit when on any number of medications. This is a true and real recommendation from your pharmacist.
Verapamil: If its short acting verapamil, about 2 to 3 days tops to get levels down. If its sustained release verapamil, then 5 or more days could be required to get the side effects down.
Yes: If your headache frequency or duration is improved since starting verapamil, that is super! Sometimes it takes longer or higher dose titration to see a response.
What to do if I have been prescribed verapamil tablets can you tell me if it is for use with headaches?
Yes: It's prescribed for migraines among other things.
What are the symptoms of a verapamil overdose? Would it be immediately apparent upon presentation to an ER?
Subtle: I'm wondering why you ask. Without a history, the diagnosis simply won't be made and only supportive measures will be given.
I was prescribed 40mg of verapamil the pharmacist gave me 80mg & said take 1/2 3 times a day, is that a correct dosage?
Maybe not: The dose you were given is much more than the prescribed dose. Check with your doctor before taking.
I'm under 120mg of mylan-verapamil every morning I had another one in the evening by mistake can I continue taking my 120mg this morning?
I am currently tapering up on verapamil 40mg to eventually 40mg tid a day. Right now I am on a half bid. Will my next dose be a half in the morning and a whole at night?
That would be: One way to do it. But you might want to start getting in the third dose if your target is three times a day dosing. I would probably recommend you add another half (20 mg) in a mid-day dose. Try 1/2 at 7 am, 2 pm, and bedtime/10 pm. Depending on what you are taking this for, at your age perhaps arrhythmia control, even spacing of time between doses could be more important. Discuss with Doc:)
A single dose?: If you just took a single extra dose, you don't require any specific treatment. Just lie low today as your blood pressure and heart rate may be a bit slower than usual and you may be somewhat more prone to dizziness. Depending on the formulation you use, it will wear off in 8 to 24 hours. If don't feel well, of course, you should go to the ER.
I know someone who overdosed on verapamil, this person got sick before passing is this something that drug could do. Need answer for closure?
Sure: Read the side effects of verapamil online, please.